Items where Division is "Department of Mathematics and Statistics" and Year is 2001Number of items: 30. AAyres, K. L. and Balding, D. J. (2001) Measuring gametic disequilibrium from multilocus data. Genetics, 157 (1). pp. 413-423. ISSN 0016-6731 BBaines, M. J. (2001) The solution of steady PDEs on adjustable meshes in multidimensions using local descent methods. In: Vande Wouwer, A., Saucez, P. and Schlesser, W. (eds.) Adaptive Method of Lines. Chapman & Hall, New York. ISBN 9781584882312 Baines, M.J. (2001) Moving finite element, least squares, and finite volume approximations of steady and time-dependent PDEs in multidimensions. Journal of Computational and Applied Mathematics, 128 (1-2). pp. 363-381. ISSN 1879-1778 doi: 10.1016/S0377-0427(00)00519-7 FFang, H. P., Fan, L. .W., Wang, Z., Lin, Z. F. and Qian, Y. H. (2001) Studying the contact point and interface moving in a sinusoidal tube with lattice Boltzmann method. International Journal of Modern Physics B, 15 (9). pp. 1287-1303. ISSN 1793-6578 doi: 10.1142/S0217979201004848 Fokas, A. S. and Pelloni, B. (2001) Integrable evolution equations in time-dependent domains. Inverse Problems, 17 (4). pp. 919-935. ISSN 0266-5611 doi: 10.1088/0266-5611/17/4/323 Fokas, A. S. and Pelloni, B. (2001) Two-point boundary value problems for linear evolution equations. Mathematical Proceedings of the Cambridge Philosophical Society, 131 (3). pp. 521-543. ISSN 1469-8064 GGlaister, P. (2001) Evaluating sums of infinite series using integrals. Mathematics and Computer Education, 35 (3). pp. 201-208. ISSN 0730-8639 Glaister, P. (2001) Integrals, infinite series and closed forms. International Journal of Mathematical Education in Science and Technology, 32 (6). pp. 765-774. ISSN 0020-739X doi: 10.1080/002073901753124637 Glaister, P. (2001) Least squares revisited. Mathematical Gazette, 85. pp. 104-107. ISSN 0025-5572 Glaister, P. (2001) An extension of the method of least squares. International Journal of Mathematical Education in Science and Technology, 32 (4). pp. 595-602. ISSN 0020-739X doi: 10.1080/00207390119686 Glaister, P. (2001) A tale of two series – a Dickens of an integral. Mathematical Spectrum, 33. pp. 25-27. ISSN 0025-5653 J
Johnson, C. D., Puntis, M., Davidson, N., Todd, S. LLangdon, S. and Graham, I. G. (2001) Boundary integral methods for singularly perturbed boundary value problems. IMA Journal of Numerical Analysis, 21 (1). pp. 217-237. ISSN 1464-3642 doi: 10.1093/imanum/21.1.217 MMasters, J. R., Thomson, J. A., Daly-Burns, B., Reid, Y. A., Dirks, W. G., Packer, P., Toji, L. H., Ohno, T., Tanabe, H., Arlett, C. F., Kelland, L. R., Harrison, M., Virmani, A., Ward, T. H., Ayres, K. L. and Debenham, P. G. (2001) Short tandem repeat profiling provides an international reference standard for human cell lines. Proceedings of the National Academy of Sciences of the United States of America, 98 (14). pp. 8012-8017. ISSN 0027-8424 doi: 10.1073/pnas.121616198
Meier, A. and Chandler-Wilde, S. N. Miller, K. and Baines, M. J. (2001) Least squares moving finite elements. IMA Journal of Numerical Analysis, 21 (3). pp. 621-642. ISSN 1464-3642 doi: 10.1093/imanum/21.3.621 N
Nichols, N.K. PPelloni, B. (2001) Error estimates for a fully discrete spectral scheme for a class of nonlinear, nonlocal dispersive wave equations. Applied Numerical Mathematics, 37 (1-2). pp. 95-107. ISSN 0168-9274 doi: 10.1016/S0168-9274(00)00027-1 Pelloni, B. (2001) Numerical modelling of two-way propagation of non-linear dispersive waves. Mathematics and Computers in Simulation, 55 (4-6). pp. 595-606. ISSN 0378-4754 doi: 10.1016/S0378-4754(00)00305-0 QQiu, Z. Y., Liu, L. W., Wang, Z. and Zhou, L. W. (2001) Rheological and electrical properties of NaY zeolite electrorheological fluid. International Journal of Modern Physics B, 15 (6-7). pp. 610-617. ISSN 1793-6578 doi: 10.1142/S0217979201005064 SSeed, M., Ayres, K. L., Humphries, S. E. and Miller, G. J. (2001) Lipoprotein (a) as a predictor of myocardial infarction in middle-aged men. The American Journal of Medicine, 110 (1). pp. 22-27. ISSN 0002-9343 doi: 10.1016/S0002-9343(00)00652-5
Stallard, N., Whitehead, J., Todd, S. TThomson, J. A., Ayres, K. L., Pilotti, V., Barrett, M. N., Walker, J. I. and Debenham, P. G. (2001) Analysis of disputed single-parent/child and sibling relationships using 16 STR loci. International Journal of Legal Medicine, 115 (3). pp. 128-134. ISSN 0937-9827 doi: 10.1007/s004140100212
Todd, S.
Todd, S. WWang, Z. and Holm, C. (2001) Estimate of the cutoff errors in the Ewald summation for dipolar systems. The Journal of Chemical Physics, 115 (14). pp. 6351-6359. ISSN 0021-9606 doi: 10.1063/1.1398588 Wang, Z., Fang, H. P., Lin, Z. F. and Zhou, L. .W. (2001) Dynamic simulation studies of structural formation and transition in electro-magneto-rheological fluids. International Journal of Modern Physics B, 15 (6-7). pp. 842-850. ISSN 1793-6578 doi: 10.1142/S0217979201005350
Whitehead, J., Whitehead, A., Todd, S.
Whitehead, J., Zhou, Y., Stallard, N., Todd, S. Y
Yang, G. Y. |